U.S. doctors online nowAsk doctors free
CA
A 49-year-old male asked:

Im on zoloft 100mg and buspar (buspirone) 10mg once morning can i take remeron at nigth 15mg?

2 doctor answers2 doctors weighed in
Dr. Alan Wartenberg
A Verified Doctoranswered
A US doctor answeredLearn more
Talk to your doctor: and/or your pharmacist. Presumably the same doctor is prescribing all your medications. If not, they all need to know what you are being prescribed so that you can safely take what they are recommending for you. Remeron (mirtazapine) is commonly used on the meds you are taking, but without knowing your full history, other meds etc., I cannot tell you it's safe or not. Talk to your prescriber(s) & pharmacist.
Dr. Krishna Kumar
Psychiatry 55 years experience
Depression, Anxiety: Zoloft (sertraline) is a medication for Depression and Anxiety Zoloft (sertraline) 100mg/day is high as maintenance dose for depression; it can cause Insomnia, anxiety, vivid dreams and depression. Buspar is a medication for Anxiety, It can cause anxiety and vivid dreams. Remeron is a medication for depression and can cause sleepiness and abnormal dreams. See a Psychiatrist for diagnosis, Therapy, Yoga and Meditation.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 22, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.